Dębicki, K, Hashorva, E and Ji, L orcid.org/0000-0002-7790-7765 (2015) Parisian ruin of self-similar Gaussian risk processes. Journal of Applied Probability, 52 (03). pp. 688-702. ISSN 0021-9002
Abstract
In this paper we derive the exact asymptotics of the probability of Parisian ruin for self-similar Gaussian risk processes. Additionally, we obtain the normal approximation of the Parisian ruin time and derive an asymptotic relation between the Parisian and the classical ruin times.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2015, Applied Probability Trust. This is an author produced version of an article published in Journal of Applied Probability. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Parisian ruin time; Parisian ruin probability; self-similar Gaussian process; fractional Brownian motion; normal approximation; generalized Pickands' constant |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 26 Jun 2019 14:42 |
Last Modified: | 27 Jun 2019 21:33 |
Status: | Published |
Publisher: | Cambridge University Press |
Identification Number: | 10.1239/jap/1445543840 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:147168 |